Calculation of nuclear-attraction and modified overlap integrals using Gegenbauer coefficients

Öztekin E., Özcan S., Orbay M., Yavuz M.

International Journal of Quantum Chemistry, vol.90, no.1, pp.136-143, 2002 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 90 Issue: 1
  • Publication Date: 2002
  • Doi Number: 10.1002/qua.983
  • Journal Name: International Journal of Quantum Chemistry
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.136-143
  • Keywords: Modified overlap integrals, Nuclear-attraction integrals, Overlap integrals, Slater type orbitals
  • Ondokuz Mayıs University Affiliated: Yes


Gegenbauer coefficients and basic overlapping integrals were used to calculate the modified overlap and nuclear-attraction integrals over Slater-type orbitals (STO) for extremely large quantum numbers. The results were found to be accurate for the principle quantum numbers of Slater functions. The accuracy of the results were also established for arbitary values of internuclear distances and screening constants of atomic orbitals.